Application of He’s homotopy perturbation method for solving the Cauchy reaction–diffusion problem

Articles > Article · 2009

Authors: Ahmet YILDIRIM

Computers & Mathematics with Applications, Journal Indexed in SCI Expanded, International, WoS, 2009, vol 57, pp 612-618

DOI: 10.1016/j.camwa.2008.11.003

Summary

In this paper, the solution of Cauchy reaction-diffusion problem is presented by means of the homotopy perturbation method. Reaction-diffusion equations have special importance in engineering and sciences and constitute a good model for many systems in various fields. Application of homotopy perturbation method to this problem shows the rapid convergence of the sequence constructed by this method to the exact solution. (C) 2008 Elsevier Ltd. All rights reserved.

View details